Side Effects OF Cypon Syrup?
- 8 Jul 2013 by sumanjali
- side effect, sleep
I am Sumanjali, aged 24 working in an MNC. I used Cypon syrup of around two bottles daily for about 8months as I felt can have good sleep with that. But now the situation is that am feeling too much hungry and my body is shivering and started pukings and acidity formation. Please help me with the solution to avoid these side effects.
15 Jul 2013
Hi, i am so sorry no one has got to answering your question until now! I hope you are doing OK? If you had posted this question today, i would suggest you go to your nearest ER/A&E. I hope you have done this by now, but if not, please do so. You need to seek help about the amount of Cypon syrup you are taking. It is way, way, above usual dosage, and i am worried about your health, physically & mentally. I am here if you want to talk. Please talk to your doctor, or if you have contact with any other healthcare services, talk to them also.
17 days ago
Please do not give this medicine to kids, toddlers... I gave this syrup to my son 2 yrs daily once. But when I stopped it after six months.. He became very very aggressive. He throws tantrum so much... Could be because of medicine withdrawal syndrome.. I did realise it and was irritated on him... So do not give this syrup for children please
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 11 yo son has been on Intuniv for 6 weeks and all he wants to do is sleep. He will sleep all day and then want to go to bed early. I have ...
3 answers • 16 Jul 2010
... side effects since starting it. Anytime I get under 5 hours of sleep by choice or not, I experience many side effects the next day. This has ...
1 answer • 12 Sep 2010
I had a cough 1 month before when doctor prescribed me to use Hycodan syrup for 5-6days after 4days i got relief so stopped taking.. But now i am ...
1 answer • 8 Mar 2011
Iam 22 year old. Am using sucralfate suspension syrup from 20 days,now i stopped using it.because i observed side effects (SWELLING OF FACE,TONGUE ...
1 answer • 12 Mar 2013
I tried for 4 days and was up most of the night. Is there a over the counter sleep aid that would help me. I had too many side effects, not ...
2 answers • 9 Aug 2014